# SDR DXTA2010083004213

- Difficulty date: August 28, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 750
- Aircraft serial: 7500024
- Aircraft time: 10,012 hours, 6,133 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT BRAKE GRABS AND PULLS AIRPLANE TO THE RT ON LANDING AND DURING TAXI WHEN BRAKES ARE APPLIED.  PERFORMED POWER BRAKE SYSTEM FUNCITONAL TEST; APPLIED PEDAL TORQUE TOOL AND BOTH R/H BRAKES WERE WITHIN 200PSI OF EACH OTHER, AND RESIDUAL PRESSURES WERE 50-60 PSI. INSPECTED ALL BRAKES TIRES/PRESSURE; NO DEFECTS NTOED. BLED RT SIDE BRAKES. TAXI CHECKED AIRCRAFT. NO DEFECTS NOTED. WORK PERFOMRED IAW MM 32-42-00.
